# SDR F3LA98108

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 594-639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED 5 LONGITUDINAL BEAM NUT PLATE HOLES DAMAGED AT BS 594-639, RBL 25, WL 208 AT INBOARD SIDE OF FLANGE.  MAINTENANCE BLENDED CORROSION AT NUTPLTE HOLES AT BS 594 (1.5 INBH BY 1 INCH BY .032 INCH) BS 600 (1 INCH BY 7 INCH), BS 627 (.7 INCH BY .6 INCH), BS 649 (1.3 INCH BY .8 INCH), AND BS 639 (.5 INBH BY .5 INCH BY .002 INCH) AND REPAIRED PER ERO NR 98-0571.  (M)
